# SDR WX0A01007

- Difficulty date: July 25, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- Engine: Pwa JT8D11
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: AE7000642
- Condition: Leaking
- Location: Lt/Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LCQ - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, MAIN FUEL SUPPLY HOSE ASSEMBLIES ON RIGHT AND LEFT ENGINES TO FUEL CONTROL UNITS REPORTED LEAKING.  FUEL LEAKAGE DETECTED DURING POST INSPECTION ENGINE RUNS.  MAINTENANCE REMOVED AND REPLACED LEFT AND RIGHT FUEL HOSE ASSEMBLIES.  LEAK CHECK NORMAL.  NOTE, BOTH HOSE ASSEMBLIES MFG 2Q88.  (M)
